# SDR CA030825009

- Difficulty date: August 9, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cvac 580
- Aircraft time: 64,274 hours
- Engine: Allsn 501D13
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 528075
- Condition: Broken
- Location: Mlg Strut
- Component: Mlg Strut, Menasco, 528400
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AT YCG THE FLT CREW EXPERIENCED A SEVERE SHIMMY FROM THE LANDING GEAR. THE AIRCRAFT WAS BROUGHT TO A STOP ON THE RUNWAY WITHOUT THE USE OF BRAKES. THE CREW WAS INFORMED BY RADIO THAT THE RT MLG WAS NOT TRACKING STRAIGHT. AFTER ENSURING THERE WAS NO FIRE THE AIRCRAFT WAS TAXIED TO THE TANKER BASE. IT WAS DETERMINED THAT THE RT MLG TORQUE LINK BOLT HAD BROKEN CAUSING THE WHEEL ASSY TO ROTATE THROUGH 180 DEGREES SEVERING THE BRAKE LINES. SEVERAL BRAKE CALIPER RETAINING BOLTS WERE ALSO FOUND SEVERED. THERE WAS SOME MINOR DAMAGE TO THE TORQUE LINK. NO PARTS WERE FOUND ON WHEN THE RUNWAY WAS CHECKED. THE AIRCRAFT WAS INSPECTED, REPAIRED AND RETURNED TO SERVICE.
